Could be side-effects of the meds, herxing, and/or Lyme/co-infections, or something unrelated. Are you taking acidophilus to replace the "friendlies" the abx are killing off? If not, you might want to consider doing so. Also have you been tested for h. pylori (another spirochete, much easier to kill than Lyme, but known to cause ulcers)?
A digestive enzyme taken with meals may also reduce your symptoms. If you keep a food diary, you may notice more patterns. If fatty foods (fried foods, nuts/peanuts, high-fat snack foods, etc.) cause trouble, then the gallbladder is suspect as causing your symptoms. In any case, I'm glad you've got a doctor appointment coming up about this. Take care,
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G-J Tube; Currently TPN-dependent.
Meds: Zofran, Pulmicort, Vitamin B12 Shots, Heparin (to flush PICC line).